# SDR AALA971195

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 2 INCH DIAMETER HOLE CORRODED THROUGH SKIN STA 685 OUTBOARD OF 28R.  CUT OUT DAMAGED AREA, MFG DOUBLER IAW SRM 53-30-3, INSTALLED STRINGER SPLICE.  TST:  69,183 HOURS.  CYCLES, 47,232.  (X)
